Duke Mathematical Journal

A combinatorial distribution problem

Harsh Anand, Vishwa Chander Dumir, and Hansraj Gupta

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 33, Number 4 (1966), 757-769.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077376693

Digital Object Identifier
doi:10.1215/S0012-7094-66-03391-6

Mathematical Reviews number (MathSciNet)
MR0201329

Zentralblatt MATH identifier
0144.00401

Subjects
Primary: 05.10

Citation

Anand, Harsh; Dumir, Vishwa Chander; Gupta, Hansraj. A combinatorial distribution problem. Duke Math. J. 33 (1966), no. 4, 757--769. doi:10.1215/S0012-7094-66-03391-6. http://projecteuclid.org/euclid.dmj/1077376693.


Export citation